# SDR IPXA2013121801082

- Difficulty date: December 14, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR F/D OVHD EICAS MESSAGE, SECURED DOOR.  OK FOR SERVICE.
